MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ RF GENERATOR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE

CLEARSTREAM TECHNOLOGIES LTD. WAVELINQ RF GENERATOR; ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Model Number ESU-1
Medical Device Problem Codes Failure to Deliver Energy (1211); Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the serial number for the device was provided, a review of the device history records is currently being performed.The device was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.
 
Event or Problem Description
It was reported that during an arteriovenous fistula (avf) procedure, the device allegedly failed to cut the tissue.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Therefore a device history record review is not required.Investigation summary: the device was returned for evaluation.The wavelinq rf generator was visually inspected upon receipt and was found to be normal.The device was functionally tested and found that auto bipolar out of specifications and the unit activates at the correct voltage level but turns off 100 ohms to soon.This investigation has been determined to be unconfirmed for the reported device allegedly failed to deliver energy during an arteriovenous fistula (avf) procedure.The root cause cannot be determined as problem cannot be reproduced.Labeling review: the review of the instructions for use, indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: the fda rn number for the supplemental mdr was updated as 9616666 since clearstream is the legal manufacturer for wavelinq products and the appropriate manufacturing site (g1) and manufacturer (d3) fields were updated accordingly.H11: section a through f- the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during an arteriovenous fistula (avf) procedure, the device allegedly failed to deliver energy.There was no reported patient injury.

Brand Name
WAVELINQ RF GENERATOR
Common Device Name
ENDOVASCULAR ARTERIOVENOUS FISTULA DEVICE
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
suite 250
enniscorthy, co. wexford TX N A
EI  N A
MDR Report Key10470624
Report Number3011392541-2020-00009
Device Sequence Number14271348
Product Code GEI
UDI-Device Identifier00868260000228
UDI-Public(01)00868260000228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K162656
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberESU-1
Device Catalogue NumberESU-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2020
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date08/31/2020
Supplement Report FDA Received Date02/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1